# SDR YYFA20120901001

- Difficulty date: September 1, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,626 hours, 29,642 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERPHONE BETWEEN FLIGHT DECK AND CABIN IS INTERMITTENT.
